5 doctors weighed in:

My friend started snorting ephedrine (ephedrine sulfate). He's snorting the 8 mg pills. I'm concerned. Can this harm him?

5 doctors weighed in
Dr. Heidi Fowler
Psychiatry
2 doctors agree

In brief: This is a serious

problem and he is harming himself.

In brief: This is a serious

problem and he is harming himself.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Dr. Mitchell Cohn
Pain Management
1 doctor agrees

In brief: Yes

Though the dosage isn't high, side effects associated with ephedrine (ephedrine sulfate) abuse still apply.
Anorexia, rapid heart rate, stroke, etc. I would be concerned since the abuse of medications which increase alertness, energy, weight loss are known to accelerate, requiring larger doses which increase the risk of side effects, including death.

In brief: Yes

Though the dosage isn't high, side effects associated with ephedrine (ephedrine sulfate) abuse still apply.
Anorexia, rapid heart rate, stroke, etc. I would be concerned since the abuse of medications which increase alertness, energy, weight loss are known to accelerate, requiring larger doses which increase the risk of side effects, including death.
Dr. Mitchell Cohn
Dr. Mitchell Cohn
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
12 years in practice
16M people helped
Continue
111,000 doctors available